# SDR 96FDEA00347

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516335
- Condition: Dented
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT IN FRAME AT BS 920 BETWEEN STR 26 TO 25L.  *S/D*  REMOVED DAMAGE FRAME SECTION, INSTALLED REPAIR DOUBLER IAW FEDEX SRM 51-40-3.
